# SDR 20000407SH008

- Difficulty date: February 2, 2000
- Submitted: April 7, 2000
- Operation: Air carrier
- Aircraft: N118TA
- Make and model: Snias AS350B2
- Aircraft serial: 3110
- Engine: Tmeca ARRIEL1D
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Part number: 350A34103021
- Condition: Backed Out
- Location: Freewheel Unit
- Part time: 835 hours
- Component: Freewheel Shaft, Tmeca
- Component part number: 0292907880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT DAILY INSPECTION REVEALED ENGINE FREEWHEEL AT FLANGE ATTACH BOLT UNSCREWED FROM THE TORQUED AND SAFTIED POSITION.  DAMAGED PIECES INCLUDE FREEWHEEL SHAFT, T/R SHORT SHAFT ASSY, AND FLANGES, AFT FREEWHEEL BEARING, AFT MAG SEAL, T/R LONGSHAFT SPLINES, AFT COUPLING BUSH HALVES, AFT COUPLING ATTACH BOLT.  NEW SERVICEABLE PARTS INSTALLED.  TAIL ROTOR SHORT SHAFT AND BALL ROTOR ASSY, BALANCED BELOW MFG''S SPECIFICATIONS.  NOTE:  ENGINE HAS NEVER BEEN REMOVED FROM AIRFRAME.  ALL TIMES AND COMPONENTS ARE INSTALLED NEW FROM THE FACTORY.  POSSIBLE CAUSE; UNKNOWN.  RECOMMENDATION TO PREVENT RECURRENCE; ADVISED EUROPCOPTER AND TURBOMECA TECHNICAL SUPPORT TO RESEARCH AND WITNESS THIS OCCURRENCE.  (X)
